# SDR IPXA10M58899

- Difficulty date: March 5, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 79,797 hours, 13,133 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lws 464
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  LT WING FIXED L/E STA XOS 464 TELESCOPING DUCT CUT OUT REPAIR DOUBLER CHAFED DEEP BOTH SIDES.  REMOVED DAMAGED DOUBLER, FABRICATED AND INSTALLED FILLER AND DOUBER IAW EA 011-5730-A2220 AND EO MD11-5750-31916-C.
